# SDR ASAA2017011919469

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 38,469 hours, 11,537 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED. ACCOMPLISHED A PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  FOUND FLT DECK TRIM VALVE FAULT LATCHED. RESET LATCH. OPS NORMAL.
